师资队伍
副教授
当前位置: 学院主页 > 师资队伍 > 副教授 > 正文

凡石磊

发布时间:2015-08-01 作者: 浏览次数:


 

凡石磊

2014年6月~至今: 华中师范大学 数学与统计学学院 副研究员

2012年6月~2014年6月:中国科学院数学与系统科学研究院 应用数学所 博士后
2007年9月~2012年6月:中国科学院数学与系统科学研究院 数学所 基础数学专业 获理学博士学位    
2003年9月~2007年7月:吉林大学数学学院  数学与应用数学专业,获理学学士学位  


学术访问 

2016/07-2017/01 CNRS UMR 7373, 法国Aix-Marseille 大学,访问学者,邀请人:Alexander BUFETOV  

2015/02-2016/01 CNRS UMR 6093, 法国Angers 大学,访问学者,邀请人: 谭蕾  

遍历论、复分析及复动力系统、代数动力系统


 


 


发表论文:

11. Some properties of stationary determinantal point processes on ℤ,to appear in  J. London Math. Soc(with Aihua Fan and Yanqi Qiu)

10. Equivalence of Palm measures for determinantal point processes governed by Bergeman Kernels. Probab. Theory Related Fields  172(2018),  no. 1-2,31–69.  (with Alexander Bufetov and Yanqi Qiu)

9.  Rational map ax+1/x on the projective line over Q_p, Advances in ultrametric analysis, 217–230, Contemp.Math.,704, Amer. Math. Soc., Providence, RI,  2018.  (with Lingmin Liao) 

8.  Minimality of p-adic rational maps with good reduction, Discrete Cont Dyn-A, Vol. 37, no. 6 (2017) (with Aihua Fan, Lingmin Liao and Yuefei Wang) 

7. Compact open spectral sets in p,  J. Funct. Anal.  271 (2016), no. 12, 3628-3661. (with Ai-Hua Fan and Ruxi Shi) 

6.  Dynamical structures of Chebyshev polynomials on 2.  J. Number Theory 169 (2016), 174-182.  (with Lingmin Liao) 

5.   Dynamics of the square mapping on the p-adic field Q_ p, , Proc. Amer. Math. Soc. 144 (2016), no. 3, 1183-119.(with Lingmin Liao)  

4.  Dynamics of convergent power series on the integral ring of a finite extension of Q_ p,   J. Differential Equations  259  (2015),  no. 4, 1628-1648. (with Lingmin Liao) 

3.  On minimal decomposition of p-adic homographic dynamical systems,  Advances in Mathematics 257 (2014) 92-135. (with Ai-Hua Fan, Lingmin Liao and Yuefei Wang)

2.  Dynamics of Transcendental Entire Maps on Berkovich Affine Line,J. Dynam. Differential Equations (2013), 25. No. 1 217-229.  (with Yuefei Wang)
1.  Dynamics of Commuting Rational Maps on Berkovich Projective Space over C_ p, Acta Mathematica Sinica, English Series 2013, Vol. 29, No. 8, 1459-1478.  (with Yuefei Wang)  
 


Preprint  

1.   Fuglede's Conjecture holds in Q_p (with Ai-Hua Fan, Lingmin Liao and Ruxi Shi).  

2.   Bounded tiles in p   are compact open sets, (with Ai-Hua Fan).

3.   Stationary determinabtal point processes in p-adic space, (with Yanqi Qiu)


 
 
 

 

email: slfan@mail.ccnu.edu.cn
武汉市 珞瑜路 152号
华中师范大学
数学与统计学学院 6212
QQ:328795313  

                 (最后更新日期:2017-09-27)

上一篇:段然

下一篇:蒋代军